Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2004, Volume 44, Number 9, Pages 1674–1692 (Mi zvmmf783)  

This article is cited in 4 scientific papers (total in 4 papers)

A corner boundary layer in nonmonotone singularly perturbed boundary value problems with nonlinearities

I. V. Denisov

Tula State Pedagogical University

Full text: PDF file (1777 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2004, 44:9, 1592–1610

Bibliographic databases:
UDC: 519.634
MSC: Primary 35J60; Secondary 35B25
Received: 16.12.2002
Revised: 17.02.2004

Citation: I. V. Denisov, “A corner boundary layer in nonmonotone singularly perturbed boundary value problems with nonlinearities”, Zh. Vychisl. Mat. Mat. Fiz., 44:9 (2004), 1674–1692; Comput. Math. Math. Phys., 44:9 (2004), 1592–1610

Citation in format AMSBIB
\Bibitem{Den04}
\by I.~V.~Denisov
\paper A corner boundary layer in nonmonotone singularly perturbed boundary value problems with nonlinearities
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2004
\vol 44
\issue 9
\pages 1674--1692
\mathnet{http://mi.mathnet.ru/zvmmf783}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2238188}
\zmath{https://zbmath.org/?q=an:1136.35359}
\transl
\jour Comput. Math. Math. Phys.
\yr 2004
\vol 44
\issue 9
\pages 1592--1610


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf783
  • http://mi.mathnet.ru/eng/zvmmf/v44/i9/p1674

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. I. V. Denisov, “Corner boundary layer in nonlinear singularly perturbed elliptic problems”, Comput. Math. Math. Phys., 48:1 (2008), 59–75  mathnet  crossref  mathscinet  zmath  isi
    2. Sabzaliev M.M., “Asymptotic Form of the Solution of the Boundary Value Problem for a Quasilinear Elliptic Equation in a Curvilinear Trapezoid”, Dokl. Math., 85:3 (2012), 380–383  crossref  mathscinet  zmath  isi  elib  elib  scopus
    3. I. V. Denisov, T. Yu. Denisova, A. V. Rodionov, “Uglovoi pogransloi v nelineinykh singulyarno vozmuschennykh parabolicheskikh uravneniyakh”, Chebyshevskii sb., 13:3 (2012), 28–46  mathnet
    4. V. F. Butuzov, I. V. Denisov, “Uglovoi pogranichnyi sloi v nelineinykh ellipticheskikh zadachakh, soderzhaschikh proizvodnye pervogo poryadka”, Model. i analiz inform. sistem, 21:1 (2014), 7–31  mathnet
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:126
    Full text:58
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021